# SDR SWIA202504301223

- Difficulty date: December 23, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP FOUR FLAP VANE ACTUATOR ROLLER TRACKS (4EA) MULTIPLE AREA GOUGES, DAMAGED AS MARKED (C-CHECK RO 04/30/2025)R/H WING, INBD FLAP VANE ACTUATORS WITHIN LIMITS (4 EA) IAW MHIRJ REO 670-57-52-598 DATED: 2025-03-03. REWORKED AREAS REFINISHED PER SAME (REV. --)
